Date of birth: We need to confirm your date of birth in order to add this product to your basket.
Beautycard Points: 2 points
Share this product
Log in to add product to Wishlists
You can only use PayPal to buy a subscription product
Do not use if:
•The patient is under the age of 12 years old.
• This medicine contains codeine which can cause addiction - do not use for more than 3 days.
• Do not drink alcohol whilst taking these capsules
• Do not take any other medications containing paracetamol.
• This medicine can make you feel drowsy or sleepy, if this happens to you, do not drive or operate machinery.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.
Keep all medicines out of the reach and sight of children.
Do not use this medicine after the expiry date printed on the pack.
Do not store above 25°C and keep in the original carton.
Size (0) Unit (EA) Height (6.5) Width (8.5) Depth (2.2)
How to Use
For adults and children over 18 years, take one to two tablets every four to six hours, not more than four times in 24 hours.
For children aged between 12 to 18 years of age, take one to two tablets every 6 hours as required, up to a maximum of 8 tablets in 24 hours.
You may also like...